# SDR COM11806

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 12019414001
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR OPENED IN FLIGHT.  REPLACED CRACKED AFT HINGE BRACKET ON MLG DOOR.
